# SDR CA041129016

- Difficulty date: November 29, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 1 hours
- Engine: Pwa PT6A67A
- Propeller: Hartzl HCB5MA3
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: AN45A
- Condition: Sheared
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION THE IB FORWARD AUX FIN ATTACH BOLT WAS FOUND SHEARED AT THE HEAD.  IT APPEARS THAT THE FIN WAS INSTALLED WITH A PRE LOAD CAUSING THE BOLT TO FAIL.  SUB-CONTRACTOR HAS BEEN NOTIFIED OF THIS OCCURRENCE AND IS CURRENTLY INVESTIGATING THE REQUIREMENT FOR A SHIM INSTALLATION.  THE REMAINING ATTACH BOLTS WILL BE REMOVED FOR NDT INSPECTION TO ENSURE THE SERVICEABILITY OF THE BOLTS PRIOR TO RE-INSTALLATION.
